# SDR RTE2007F00000

- Difficulty date: November 15, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N731QQ
- Make and model: Cessna 172N
- Aircraft serial: 17269034
- Engine: Lyc O320D2G
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE PHASE INSPECTION, FOUND FWD PROP BULKHEAD ASSY TO BE CRACKED IN SEVERAL PLACES, ALL NEAR THE BOLT HOLES AND NEARBY RADIUS.  HAVE FOUND SEVERAL IN THE SAME CONDITION ON THIS AND OTHER AC.  SUSPECT EITHER IMPROPER HEAT TREATING DURING MFG AND OR INSUFFICIENT BEND RADIUS DURING FORMING.  (K)
